It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Rose on December 08, 1999 at 03:32:55:

In Reply to: Lortab Withdraw posted by Can anyone help me PLEASE??????? on November 09, 1999 at 13:30:06:

Rhonda it is important that you explore the reasons for the lortab addiction. Even if you began their use during a period of pain, something about them helped you to continue their use to addiction. You should think of ways of finding relaxation and pleasure that is not induced by meds. My prayers are with you.

Follow Ups

All times are GMT -7. The time now is 09:13 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!